# SDR CA091223011

- Difficulty date: December 17, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,294 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Disconnected
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED "RT FORWARD GEAR DOOR ARM IS DETACHED.  PIN IS GONE". REF J/L 502223 DEFECT 887954.   A/C FERRIED TO YYC GEAR DOWN WITH R FWD MLG DOOR REMOVED. INSTALLED RH FWD GEAR DOOR WITH NEW HARDWARE, GEAR SWINGS CARRIED OUT.  ACTUAL FAULT WAS RESULT OF HINGE ARM TO ACTUATOR ROD BOLT P/N: NAS6204-13H COMING LOOSE FROM THE THREADED BUSHING P/N: 83231046-001 REF AIPC 32-10-00-45 ITEM 290 AND 330.  BOLT AND BUSHING WERE MISSING WITH ONLY BROKEN LOCKWIRE FOR BOLT HEAD REMAINING.  BOLT AND BUSHING ARE SAFETY WITH LOCKWIRE ON INSTALL.  REINSTALLED RT FORWARD GEAR DOOR WITH NEW HARDWARE AND SWUNG THE LANDING GEAR-GROUND CHECKS SERVICEABLE. (TC NR 20091223011)
